# SDR MASA2012031234559

- Difficulty date: March 11, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 23,996 hours, 16,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322491
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAILS BETWEEN FS 280.00 AND FS 477.40 HAVE CORROSION, LT AND RT SIDES.  PERFORMED A MAJOR REPAIR TO FUSELAGE SKIN IAW BOMBARDIER, INC.  REPAIR ENGINEERING ORDER (REO) 670-53-00-013 REV E, DATED 2011-05-11.
